# SDR FDEA202403250362

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER FOUND CRACK AT STATION XOS 667. LEFT WING FIXED LEADING EDGE AT STATION XOS 667 CRACKED RIB DOUBLER REMOVED AND   REPLACED AS PER MD-11 SRM 51-31-01-0G. RIB DOUBLER FABRICATED AS PER DOUGLAS   DRAWING ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
